The 2021 VIM | Visions in Methodology Annual Conference will be November 11 to November 13 at Claremont Graduate University, with presentations delivered both live and online from leading scholars advancing research in political methodology.

Presentations address measurement, causal inference, and the application of advanced statistical methods to substantive research questions in political science from graduate students and faculty.

Conducted in a workshop format with concurrent presentations in two meeting rooms, the event advances research knowledge and practice while providing opportunities for networking and mentoring in the political methodology community.

Location: Burkle 14 and Burkle 16, Claremont Graduate University

Register here: https://bit.ly/2WOKTkm/ (Burkle 14 Zoom) | Meeting ID: 857 6573 1843

https://bit.ly/3lmBOZO/(Burkle 16 Zoom) | Meeting ID: 895 8536 5015

VIM Flyer (General Information)
VIM Flyer (Undergraduate Session)

Schedule:
*Please note this is a preliminary program and is still in development.

THURSDAY, NOVEMBER 11

6:30pm       Pre-conference dinner (‘Invited VIM participants only’)

FRIDAY, NOVEMBER 12

9am – 9:15am   Welcome Remarks by Patricia Easton, CGU Provost

9:15am – 10:45am Presentation Panels (Burkle 14 and 16)

15 min         Coffee break

11am – 12:30pm   Presentation Panels (Burkle 14 and 16)

12:30pm – 1:30pm Lunch Break. Professional development: Balance life and career.                                            Moderated by: Caroline Tolbert (University of Iowa)

1:30pm – 3:00pm Presentation Panels (Burkle 14 and 16)

15 min        Coffee break

3:15pm – 4pm   Presentation Panels (Burkle 14 and 16)

4pm – 5:30pm  Featured Senior Scholars Jennifer Merolla (UC Riverside)                                                         and Caroline Tolbert (University of Iowa)

6:30pm         Dinner (‘Invited VIM participants only’)

SATURDAY, NOVEMBER 13

9am – 10:30am   Presentation Panels (Burkle 14 and 16)

15 min         Coffee break

10:45am – 12:15pm Presentation Panels (Burkle 14 and 16)

15 min         Break

12:30pm – 1:45 pm Lunch Break. Professional Development: 5C’s undergraduates,                                                the Tent on the Tenth Street, a big white tent outside                                                                  the Honnold Mudd Library (northern entrance).

15 min         Break

2pm – 3:30 pm   Presentation Panels (Burkle 14 and 16)

15 min         Coffee break

3:45pm – 4:30pm Presentation Panels (Burkle 14 and 16)

6:30pm         Dinner (‘Invited VIM participants only’)

About: VIM addresses the broad goal of supporting women who study political methodology. VIM began as an implementation of recommendations for improved networking and systematic mentoring from the recent National Academy of Sciences report, the APSA Workshop on the Advancement of Women in Academic Political Science, and the 2006 Political Methodology Long Range Strategic Planning Committee Report.

VIM is committed to supporting all individuals who have identified and continue to identify as women (including cisgender and trans women), intersex individuals who do not identify as male, individuals assigned female at birth who have not taken medical or legal steps to identify as male, and individuals assigned female at birth who do not identify within the gender binary.

Please visit the VIM website for more details and previous conferences: http://visionsinmethodology.org/

Any in-person participant will need to comply with CGU rules about campus access, showing proof of vaccination. For more information, visit CGU Campus visitor policy and Campus visit procedures.

For questions and more information, contact iprc@cgu.edu or rena.salayeva@cgu.edu